MAUDE Adverse Event Report: MEDLINE INDUSTRUIES LP MEDLINE INDUSTRIES, INC.; PERI-GYN

MEDLINE INDUSTRUIES LP MEDLINE INDUSTRIES, INC.; PERI-GYN
Model Number DYNJ907548
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the clinician was using the sponge stick when the sponge become disconnected from the plastic stick inside of the patient's vagina.The sponge was retrieved.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample was not returned to the manufacturer for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the clinician was using the sponge stick when the sponge become disconnected from the plastic stick inside of the patient's vagina.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
PERI-GYN
Manufacturer (Section D)
MEDLINE INDUSTRUIES LP
three lakes drive
northfield IL 60093
MDR Report Key12745069
Report Number1423395-2021-00057
Device Sequence Number17275757
Product Code OHD
UDI-Device Identifier10193489494204
UDI-Public10193489494204
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ907548
Device Catalogue NumberDYNJ907548
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;